# SDR ALGA9240953374

- Difficulty date: September 24, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 407667205
- Condition: Corroded
- Location: Zone 700
- Component: Landing Gear, Dart
- Component part number: 407667205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CROSS TUBE SUPPORT PN D2894-1 HAD CORROSION UNDERNEATH. CLAMP ASSY MX21920-22 SLID AWAY FROM CHAFING SHIELD ON INBD END.
